MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3339
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink system non-dehp t-connector extension set was leaking from the t-connector at the point where the extension tubing meets the port.The leak was discovered during use.This issue was resolved by exchanging the set for a new one.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation with the tip protector removed.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing (clear passage and pressure test) was performed.Clear passage test passed but the pressure test failed.A leak was observed between the tubing and interlink retractable t-connector.An additional leak test was performed and leak was observe between the tubing and interlink retractable t-connector.The reported condition was verified.The cause of the condition could not be determined.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The device was received for evaluation with the tip protector removed.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing, clear passage, and pressure tests were performed.Clear passage test passed but the pressure test failed.A leak was observed between the tubing and interlink retractable t-connector.Functional testing revealed a leak between the tubing and interlink retractable t-connector.The reported condition was verified.The cause of the condition was determined due to the handling process methodology by manufacturing personnel.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SYSTEM T-CONNECTOR EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key7922354
Report Number1416980-2018-06216
Device Sequence Number16528861
Product Code FPA
UDI-Device Identifier00085412004747
UDI-Public(01)00085412004747
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K921899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/05/2023
Device Catalogue Number2N3339
Device Lot NumberUR18F05022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2018
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer11/02/2018
11/02/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date11/02/2018
11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1